my dermotoligist prescribed tazorac for my white heads (closed comedones) , but it seems like it just produces more.
Do you think I should use something else to make them go away or shrink? I first used the cream and now I am using the gel. I feel like i am getting no where. I have been using this since the end of dec 07' Sometimes I squeeze 1-2 or 3 out easily and the others are still hard. There just there. People at work or Church just stare as if I have some kind of desease on my face or something. I don't even know how I got this. I have never had any kind of acne in my life. I am 38 years old. THE FUNNY THING IS THAT IT IS ONLY UNDER MY EYES, LIKE RIGHT ON MY HIGH CHEEK BONES and has spread since then closer to my eyes THEN LATER SPREAD TO MY NOSE AND VERY LITTLE ON FOREHEAD. sometimes I wonder if it has to do with allergies maybe? I really don't know. I just want it to go away. Should I try a different medication or see my regular physician ? PLEASE HELP. THANKS IN ADVANCE! SANDY
Do not be tempted to squeeze your spots as this will spread the bacteria under the skin, leading to more breakouts. It often takes time for even the most effective products to work, but if you have seen no improvement in the last 4 months your dermatologist or doctor could prescribe you a different topical lotion, Differin is very effective. Or you could try oral antibiotics?
There are lots of good make-ups which can cover imperfections without clogging your pores. I like Clinique's new mineral make-up. It is really easy to apply with a sponge or brush and doesn't give a mask-like effect.
Acne in women over 30 is increasingly common and is related to hormonal change.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.